This paper studies local stability of a parametric optimal control problem governed by semilinear elliptic equations with mixed pointwise constraints. We show that if the unperturbed problem satisfies the strictly nonnegative second-order optimality conditions, then the solution map is upper Hölder continuous in \(L^\infty \)-norm of control variable.
This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Tax calculation will be finalised during checkout.
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
Tax calculation will be finalised during checkout.
Alt, W.: Local stability of solutions to differentiable optimization problems in Banach spaces. J. Optim. Theor. Appl. 70, 443–446 (1991)
Alt, W., Griesse, R., Metla, N., Rösch, A.: Lipschitz stability for elliptic optimal control problems with mixed control-state contraints. Optimization 59, 833–849 (2010)
Bonnans, J.F., Shapiro, A.: Perturbation Analysis of Optimization Problems. Springer, Berlin (2000)
Brézis, H.: Probl‘emes unilateraux. Journal de Mathematiques pures et appliquees 51, 1–168 (1972)
Brézis, H.: Functional Analysis, Sobolev spaces and Partial Differential Equations. Springer, Berlin (2010)
Griesse, R.: Lipschitz stability of solutions to some state-constrained elliptic optimal control problems. J. Anal. Appl. 25, 435–455 (2006)
Griesse, R., Metla, N., Rösch, A.: Convergence analysis of the SQP method for nonlinear mixed-constrained elliptic optimal control problems. ZAMM Z. Angew. Math. Mech. 88, 776–792 (2008)
Grisvard, P.: Elliptic Problems in Nonsmooth Domains. Pitman, Boston (1985)
Hinze, M., Mayer, C.: Stability of semilinear elliptic optimal control problems with pointwise state constraints. Comput. Optim. Appl. 52, 87–114 (2012)
Ito, K., Kunisch, K.: Sensitivity analysis of solution to optimization problems in Hilbert spaces with application to optimal control and estimation. J. Differ. Equ. 99, 1–40 (1992)
Jourani, A.: Regularity and strong sufficient optimality conditions in differentiable optimization problems. Numer. Funct. Anal. Optim. 14, 69–87 (1993)
Jourani, A.: Metric regularity and second-order necessary optimality conditions for minimization problems under inclusion constraints. J. Optim. Theor. Appl. 81, 97–120 (1994)
Kien, B.T.: Second-order optimality conditions and solution stability to optimal control problems governed by stationary Navier–Stokes equations. Acta Math. Vietnam 44, 431–448 (2019)
Kien, B.T., Nhu, V.H.: Second-order necessary optimality conditions for a class of semilinear elliptic optimal control problems with mixed pointwise constraints. SIAM J. Control Optim. 52, 1166–1202 (2014)
Kien, B.T., Yao, J.-C.: Local stability of solutions to parametric semilinear elliptic optimal control problems. Appl. Anal. Optim. 1, 361–379 (2017)
Kien, B.T., Nhu, V.H., Rösch, A.: Lower semicontinuity of the solution map to a parametric elliptic optimal control problem with mixed pointwise constraints. Optimization 64, 1219–1238 (2015)
Kien, B.T., Nhu, V.H., Son, N.H.: Second-order optimality conditions for a semilinear elliptic optimal control problem with mixed pointwise constraints. Set Valued Var. Anal. 25, 177–210 (2017)
Kuzmanović, I., Truhar, N.: Optimization of the solution of the parameter-dependent Sylvester equation and applications. J. Comput. Appl. Math. 237, 136–144 (2013)
Malanowski, K.: Solution Differentiability of Parametric Optimal Control for Elliptic Equations. System Modeling and Optimization XX. Springer, New York (2003)
Nhu, V.H., Anh, N.H., Kien, B.T.: Holder continuity of the solution map to an elliptic optimal control problem with mixed constraints. Taiwan. J. Math. 13, 1245–1266 (2013)
Son, N.H., Kien, B.T., Rösch, A.: Second-order optimality conditions for boundary control problems with mixed pointwise constraints. SIAM J. Optim. 26, 1912–1943 (2016)
Zowe, J., Kurcyusz, S.: Regularity and stability for the mathematical programming problem in Banach spaces. Appl. Math. Optim. 5, 49–62 (1979)
The research of the first author and the second author was funded by Vietnam National Foundation for Science and Technology Development (NAFOSTED) under Grant Number 101.01-2019.308. This work was also supported by the Ministry of Science and Technology, Taiwan (grant No. MOST 108-2115-M-037-001). The authors would like to thank the anonymous referees for their comments and suggestions which improve the paper greatly.
Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.
About this article
Cite this article
Kien, B.T., Tuan, N.Q., Wen, CF. et al. \(L^\infty \)-Stability of a Parametric Optimal Control Problem Governed by Semilinear Elliptic Equations. Appl Math Optim 84, 849–876 (2021). https://doi.org/10.1007/s00245-020-09664-5
- Solution stability
- Locally Hölder upper continuity
- Optimality condition
- Second-order sufficient optimality condition
Mathematics Subject Classification